# SDR CALA2021092201637

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737-8
- Aircraft serial: 28930
- Aircraft time: 70,160 hours, 25,481 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540rbl32.40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 - SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED. REMOVE AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 32.40 I AW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N SA EMX N/R 00106 AND HANGER N/R 5867176 FOR WORK ACCOMPLISHED CI R C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00106 AND WORK ACCOM PLISHED BY V905004 AND INSPECTED BY V903976. SSFR REPORT, FORM 46-0024, ENTERED BY V842476 9/21/21
